# SDR KCSA202506241096

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 100,779 hours, 14,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS IN THE UPPER DECK ARE INOP
